# SDR DALA2021061503239

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 65,295 hours, 29,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 FR 16R DOOR STOP FITTING #7 AT HOLE LOCATION 1 HAS CRACK INDICATION IN INTERCOSTAL. CORRECTIVE ACTION: COMPLIED WITH PRI 592040-14AD REV 0, PRI 592040-14AD REV1, PRI 592040-14AD REV 2 AND ERA 592040-14AD REV. ORIGINAL. (1836603)
